Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publikationen

2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2902620
R. Langrock, D.L. Borchers, and H.J. Skaug, “Markov-modulated nonhomogeneous Poisson processes for modeling detections in surveys of marine mammal abundance”, Journal of the American Statistical Association, vol. 108, 2013, pp. 840-851.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630949
T. Krivobokova and G. Kauermann, “A note on penalized spline smoothing with correlated errors”, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, vol. 102, 2007, pp. 1328-1337.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1593664
J.D. Opsomer, et al., “Model-assisted estimation of forest resources with generalized additive models”, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, vol. 102, 2007, pp. 400-409.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0162-1459

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung